Methods and Applications of Analysis

Asymptotics for Multivariate Linear Process with Negatively Associated Random Vectors

Hyun-Chull Kim, Mi-Hwa Ko, and Tae-Sung Kim

Full-text: Open access

Article information

Source
Methods Appl. Anal., Volume 14, Number 1 (2007), 61-68.

Dates
First available in Project Euclid: 14 February 2008

Permanent link to this document
https://projecteuclid.org/euclid.maa/1203000111

Mathematical Reviews number (MathSciNet)
MR2392626

Zentralblatt MATH identifier
1143.60018

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60G10: Stationary processes

Keywords
negatively associated random vector multivariate linear process central limit theorem

Citation

Kim, Hyun-Chull; Ko, Mi-Hwa; Kim, Tae-Sung. Asymptotics for Multivariate Linear Process with Negatively Associated Random Vectors. Methods Appl. Anal. 14 (2007), no. 1, 61--68. https://projecteuclid.org/euclid.maa/1203000111


Export citation